# SDR DALA2017033102596

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 74,379 hours, 55,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND A CRACK ON THE UNDERNEATH PANLE FWD OF THE SPOILER. FOUND PANEL COMPLETELY DELAMINATED. REMOVED THE DAMAGED PANEL.   DRILLED AND TRIMMED A NEW PANEL AND INSTALLED IAW DRAWING 9936823.
